bones-icon
Cracking sounds in Knees
With the problems of cracking sound in knees while stands up after sleep or sitting, I visited Orthopedic doctor. He prescribed me following :- Tab Dserin-GM OD after Breakfast Tab Sipcol 500 At Night Calcirol Vit D sachet Two in a week (Mon & Thu) The problem is that while taking Tab Dserin-GM, I feel too much discomfort. There is stomach pain, chest pain, acidity along with heaviness in stomach. I am feeling sweating along with fatigue. Please guide me whether should I discontinue this medicine or not. I don't have any pain in my knees. My age is 42, weight 90 kg, height 57' I don't have any medical problems.
36 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://prac.to/dr-rahul-jaju-orthopedist-1-dir
Next Steps
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://prac.to/dr-rahul-jaju-orthopedist-1-dir
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Nothing will help apart from exercises , daily walks , hot fomentation , physiotharepy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Focus in your sitting habits. You must be sitting with your knees folded under the chair or sitting cross legged and also sitting continuously. This is beginning of problems at the patellofemoral joint due to weakness of your muscles of legs.
Next Steps
improve sitting, frequent breaks, no need for any medication, stretching and strengthening exercises
Health Tips
we can do a teleconsultation if you want. get a x-ray skyline view of both knees
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Plz discontinue dserin gm Side effect which you  have named are due to it. Stop it . You will be fine Basically that medicine is used  for early osteoarthritis of knee .
Next Steps
start physiotherpy for knee joints visit physiotherpy centre and ask them to strat excersies for knee osteoarthritis . strat slowly with basic excersies.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.